EconPapers    
Economics at your fingertips  
 

Approximation of Mixed-Type Functional Equations in Menger PN-Spaces

M. Eshaghi Gordji, H. Khodaei, Y. W. Lee and G. H. Kim

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

Let and be vector spaces. We show that a function with satisfies for all , if and only if there exist functions , and such that for all , where the function is symmetric for each fixed one variable and is additive for fixed two variables, is symmetric bi-additive, is additive and ( , ) for all . Furthermore, we solve the stability problem for a given function satisfying , in the Menger probabilistic normed spaces.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/392179.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/392179.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:392179

DOI: 10.1155/2012/392179

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:392179